# SDR AALA202506193209

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 37,131 hours, 15,074 cycles
- System (JASC): 4990 · APU Oil System
- Part: Separator
- Condition: Leaking
- Location: Apu Air Oil
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS MUSTY SMELL IN CABIN ON ARRIVAL DESCENT. MAINTENANCE FOUND THE APU AIR /OIL SEPERATOR LEAKING OIL AND REPLACED THE SEAL PER AMM 49-26-54. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATASFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED.
